Two-Dimensional D- States in Selectively Doped GaAs-GaAlAs Multi-Quantum Wells

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 65-66)

Edited by:

Gordon Davies

Pages:

123-128

DOI:

10.4028/www.scientific.net/MSF.65-66.123

Citation:

S.P. Najda et al., "Two-Dimensional D- States in Selectively Doped GaAs-GaAlAs Multi-Quantum Wells", Materials Science Forum, Vols. 65-66, pp. 123-128, 1991

Online since:

January 1991

Export:

Price:

$35.00

In order to see related information, you need to Login.